# SDR ASAA2019102131365

- Difficulty date: October 21, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 44,058 hours, 13,189 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: VN825
- Condition: Failed
- Location: Nr 2 Vsv
- Part time: 11,117 hours, 3,200 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE EEC BITE SHOWS LONG TIME FAULT 75-10392 "THE VSV POSITION SIGNAL IS OUT OF RANGE" LOGGED FOR ALL TEN STARTS IN EEC MEMORY. GROUNDED - YES. REMOVED RIGHT VSV ACTUATOR @ #2 ENGINE PER AMM 75-31-01. INSTALLED NEW RH VSV ACTUATOR @ #2 ENG PER AMM 75-31-01-400-802-F00 PAR G STEPS A-F(4). COMPLETED INSTALLATION OF RIGHT VSV ACTUATOR REF AMM 75-31-01-400-802-F00 STEPS F(5)-(9). ALT DEACTIVATION PROCEDURES REVERSED. PERFORMED TEST 3A IDLE POWER LEAK CHECK, TEST 12 ACTUATOR TEST & TEST 5 POWER ASSURANCE CHECK PER TASK 71-00-00-000-811-F00.
